# SDR UIEA2021122102487

- Difficulty date: December 23, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 91,196 hours
- System (JASC): 2800 · Aircraft Fuel System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL LEAK EVIDENCE ON CENTER WING AT RBL 97.42 AND STRINGER L-6( FUEL LEAK WAS REPAIRED PER AMM )
